# SDR COMA0260531

- Difficulty date: September 14, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC NUMBER ONE LOW PRESSURE CAUTION.TIGHTENED LOOSE QUICK DISCONNECT FITTING ON HYDRAULIC PRESSURE LINE AT PYLON FIRE WALL.
